Volume 10, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Epimorphisms and boundary slopes of $2$–bridge knots

Jim Hoste and Patrick D Shanahan

Algebraic & Geometric Topology 10 (2010) 1221–1244
Bibliography
1 M Boileau, S Boyer, On character varieties, sets of discrete characters, and non-zero degree maps arXiv:math.GT/0701384
2 M Boileau, S Boyer, A Reid, S Wang, Simon's conjecture for $2$–bridge knots arXiv:0903.2898
3 M Boileau, J H Rubinstein, S Wang, Finiteness of $3$–manifolds associated with non-zero degree mappings arXiv:math/0511541
4 G Burde, H Zieschang, Knots, de Gruyter Studies in Math. 5, de Gruyter (2003) MR1959408
5 D Cooper, M Culler, H Gillet, D D Long, P B Shalen, Plane curves associated to character varieties of $3$–manifolds, Invent. Math. 118 (1994) 47 MR1288467
6 F González-Acuña, A Ramírez, Two-bridge knots with property $Q$, Q. J. Math. 52 (2001) 447 MR1874490
7 A Hatcher, W Thurston, Incompressible surfaces in $2$–bridge knot complements, Invent. Math. 79 (1985) 225 MR778125
8 J Hoste, P D Shanahan, A formula for the A–polynomial of twist knots, J. Knot Theory Ramifications 13 (2004) 193 MR2047468
9 J Hoste, P D Shanahan, Boundary slopes of $2$–bridge links determine the crossing number, Kobe J. Math. 24 (2007) 21 MR2348018
10 K Ichihara, S Mizushima, Crossing number and diameter of boundary slope set of Montesinos knot, Comm. Anal. Geom. 16 (2008) 565 MR2429969
11 D Johnson, C Livingston, Peripherally specified homomorphs of knot groups, Trans. Amer. Math. Soc. 311 (1989) 135 MR942427
12 T Kitano, M Suzuki, A partial order in the knot table, Experiment. Math. 14 (2005) 385 MR2193401
13 T Kitano, M Suzuki, A partial order in the knot table. II, Acta Math. Sin. $($Engl. Ser.$)$ 24 (2008) 1801 MR2453061
14 P B Kronheimer, T S Mrowka, Witten's conjecture and property P, Geom. Topol. 8 (2004) 295 MR2023280
15 M Macasieb, K Petersen, R Van Luijk, On character varieties of two-bridge knot groups arXiv:0902.2195
16 T W Mattman, G Maybrun, K Robinson, $2$–bridge knot boundary slopes: diameter and genus, Osaka J. Math. 45 (2008) 471 MR2441951
17 T Ohtsuki, Ideal points and incompressible surfaces in two-bridge knot complements, J. Math. Soc. Japan 46 (1994) 51 MR1248091
18 T Ohtsuki, R Riley, M Sakuma, Epimorphisms between $2$–bridge link groups, from: "The Zieschang Gedenkschrift" (editors M Boileau, M Scharlemann, R Weidmann), Geom. Topol. Monogr. 14, Geom. Topol. Publ. (2008) 417 MR2484712
19 R Riley, Nonabelian representations of $2$–bridge knot groups, Quart. J. Math. Oxford Ser. $(2)$ 35 (1984) 191 MR745421
20 D S Silver, W Whitten, Knot group epimorphisms, J. Knot Theory Ramifications 15 (2006) 153 MR2207903